# SDR SWAA2023032010166

- Difficulty date: February 25, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 55,381 hours, 33,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 191HL COVER PLATE - FORWARD FAIRING HOLES ENLONGATED<[01] RECEIVED NEW PANEL 191HL. INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q00GXTW3;[02] STEP #1 ENTER IN ERROR; ACCESS PANEL 191HL WILL BE UNAVAILABLE AND ESR WAS SEND TO ENGINEER; SEE ATTACHMENT TO SEE HOLES MEASUREMENT.;[03] STEPS 1 AND 2 ENTER IN ERROR; HOLE MOST FWD OF LEADING EDGE; DIAMTER IS 0.260'; SECOND HOLE DIAMTER IS 0.252'; THIRD HOLE DIAMTER IS 0.232'; FOURTH HOLE DIAMTER IS 0.214'; AND FIFTH HOLE DIAMTER IS 0.213'; TOOL USED B/C 174952 CAL. DUE DATE 15-JUN-23.;[04] VERIFIED CORRRECTED STEP 3 MEASUREMENTS OF HOLES.;[05] CORRECTION TO STEP 3; HOLE MOST FWD OF LEADING EDGE; DIAMTER IS 0.260'; SECOND HOLE DIAMTER IS 0.252'; THIRD HOLE DIAMTER IS 0.232'; FOURTH HOLE DIAMTER IS 0.232'; AND FIFTH HOLE DIAMTER IS 0.213'; TOOL USED B/C 174952 CAL. DUE DATE 15-JUN-23.;[06] VERIFIED CORRRECTED STEP 5 MEASUREMENTS OF HOLES.;[07] DOOR REPAIR ACCOMPLISHED ON EA 23-153-00793-WIP1;[08] VERIFIED STEP 7
